Algebra and Logic

, Volume 28, Issue 5, pp 397–404 | Cite as

Countable embeddability skeletons of discriminator varieties

  • A. G. Pinus


Mathematical Logic Discriminator Variety 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. G. Pinus, "On the epimorphism and embeddability relations on congruence-distributive varieties," Algebra Logika,24, No. 5, 588–607 (1985).Google Scholar
  2. 2.
    A. G. Pinus, "Varieties with simple countable embeddability skeleton," Izv. Vyssh. Uchebn. Zaved., No. 11, 67–70 (1970).Google Scholar
  3. 3.
    A. G. Pinus, Congruence-Modular Varieties of Algebras [in Russian], Irkutsk State Univ. (1986).Google Scholar
  4. 4.
    S. Burris and H. P. Sankappanavar, A Course in Universal Algebra, Springer-Verlag, Berlin-New York (1981).Google Scholar
  5. 5.
    R. McKenzie, "Paraprimal varieties: A study of finite axiomatizability and definable principal congruences in locally finite varieties," Algebra Univ.,8, No. 3, 336–348 (1978).Google Scholar
  6. 6.
    H. Werner, Discriminator Algebras, Akademie-Verlag, Berlin (1978).Google Scholar
  7. 7.
    S. Burris and H. Werner, "Sheaf constructions and their elementary properties," Trans. Am. Math. Soc.,244, No. 2, 269–309 (1979).Google Scholar
  8. 8.
    H. Rogers, Jr., Theory of Recursive Fucntions and Effective Computability, McGraw-Hill, New York (1967).Google Scholar
  9. 9.
    C. Spector, "Measure-theoretic constructions of incomparable hyperdegrees," J. Symbol. Logic,23, No. 3, 280–288 (1958).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • A. G. Pinus

There are no affiliations available

Personalised recommendations